# SDR DALA2019103106299

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 71,768 hours, 52,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT OVERWING EXIT UPPER EXIT LIGHTS INOP. REF MD88 WDM 33-51-12 B4105 BATTERY PACK (982729 SSFD) REPLACED B5-105 BATTERY PACK PER MD88 AMM 33-53. (LP6406268)
